# SDR QXEA2010101000610

- Difficulty date: October 10, 2010
- Submitted: October 14, 2010
- Operation: Air carrier
- Aircraft: N601QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10009
- Aircraft time: 23,341 hours, 17,382 cycles
- Engine: Ge CF34*
- System (JASC): 5297 · Door System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROX SYS FAULT NR 2 STATUS. RETURNED TO FIELD. LANDING UNEVENTFUL. INTERROGATED MDC AND FOUND AFT BAGGAGE DOOR PROX SENSOR PX102 UNREASONABLE FAR/OPEN, ALSO FOUND BAGGAGE DOOR HARNESS TO HAVE NO CONTINUITY ON 1 WIRE , REPLACED HARNESS AND PX102 SENSOR IAW AMM 52-70-02-000-802-A02 , OPS CHECK IAW 52-31-00-710-801 , OPS CHECK GOOD PROX SYS FAULT NR2 STATUS EXTINGUISHED. RETURNED TO SERVICE.
